# SDR 00FDEA00787

- Difficulty date: November 22, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Inoperative
- Location: Aft Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-321  LWR AFT BODY OVERHEAT LIGHT ILLUM IN FLT AT ALTITUDE, LIGHT EXTING WHEN REDUCED NR 2 THROTTLE AND NEVER REILLUMINATED, EVEN AT CLIMB POWER. INSPECTED KEELBEAM AREA AND FOUND RIGHT PNEUMATIC DUCT BROKEN  **S/D**  R&R PER WORK CARD 49T0501 & MM 49-10-001.  OPS CK GOOD
